# SDR ASAA2018062325172

- Difficulty date: June 23, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 39,084 hours, 11,985 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  SYSTEM A HYD QTY SHOWED APPROXIMATELY 71%.   SYSTEM A FLUCTUATED FROM MID 70% TO AS LOW AS 61% IN A TIME SPAN OF 10 TO 15 MINUTES.  THE SYSTEM A PRESSURE FLUCTUATED WILDLY BETWEEN 3060 LBS TO 3010 LBS DURING THE SAME TIME PERIOD. ON RETURN, THE A SYSTEM RATE OF 1% QTY DECREASE WAS NOTED EVERY 5 MINUTES.  ACFT GROUNDED.   RAN A AND B SYSTEM HYDRAULICS FOR 1 HOUR. INSPECTED ELEVATOR FEEL COMPUTER,  NO LEAKS FOUND.  MOVED ELEVATOR,  NO PRESSURE OR QUANTITY FLUCTUATIONS NOTED. COCKPIT QUANTITY INDICATION MATCHES QUANTITY SHOWN ON RESERVOIR.
